MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B. BRAUN; PUMP, INFUSION

B. BRAUN MELSUNGEN AG B. BRAUN; PUMP, INFUSION
Model Number 8713112D
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted hen the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility: power cord with thermal damage-photo provided.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Sample was retunred to our investigation facility and a picture was provided.Investigation results did confirm reported issue and picture showed power cord had thermal damages.No associated discrepancies was noted with this complaint.

Brand Name
B. BRAUN
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd
allentown, PA 18109
4047197287
MDR Report Key13995094
Report Number9610825-2022-00113
Device Sequence Number4393939
Product Code FRN
UDI-Device Identifier04046964085673
UDI-Public(01)04046964085673
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713112D
Device Catalogue Number8713112D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown